Items where Author is "Kroó, András"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Kroó, András (2015) Christoffel functions on convex and starlike domains in Rd. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 421 (1). pp. 718-729. ISSN 0022-247X

Kroó, András (2015) Multivariate “needle” polynomials with application to norming sets and cubature formulas. Acta Mathematica Hungarica, 147 (1). pp. 46-72. ISSN 0236-5294 (print), 1588-2632 (online)

Kroó, András and Szabados, József (2014) On Multivariate Incomplete Polynomials on Starlike Domains. CONSTRUCTIVE APPROXIMATION, 39 (2). pp. 397-419. ISSN 0176-4276

Kroó, András and Szabados, József (2009) Extremalis problémák többváltozós és súlyozott polinomokra = Extremal problems for multivariate and weighted polynomials. Project Report. OTKA.

This list was generated on Fri May 27 22:12:49 2016 CEST.